skin-hair-icon

Thinning n baldness

Hi sir, I used to use ragaine and stim top and few iron and zinch tablets suggested by u for more than 8 months. Later on o got dandruff and I lost again my hairs ... Should I use the tablets and spray for life long
views-icons 260 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amal Krishna Mandal
Homeopath 30 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello , please go the reply  here as Dr.A.K.Mandal on 7th August as homoeopath ,from where my  name has been deleted  due to change of Photo. However along with earlier reply I want to mention here that I  should not discuss so many causes for medical hazards  but  I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Homeopath 31 yrs exp Kolkata
  I should not make any suggestion like others without proper case taking along with investigation which is required for homoeopathic characterized  ,& individualised treatment for each individual patients . As two  individuals  are not alike. So you may contact through email abanm@rediffmail to get my no
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Geetha Pai
Homeopath 3 yrs exp Mumbai
No you can't use them life long. Rogaine is effective but also has its set of side effects. You can opt for homoeopathy for your complaints. As in homoeopathy person as a whole is treated & ul get overall wellbeing.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there....I can understand your concern. Thin hair, hair fall could be due to many reasons like hereditary, stress, thyroid disorders, anemia, recent fever, vitamin deficiency and dandruff. You will require detailed clinical examination and further investigations. So kindly consult nearby dermatologist for further evaluation. Conservatively at home, don't use hot water while having head bath. Use only lukewarm water. While drying your hair, don't scrub too much or use hair dryer. Just pad with towel.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO